# SDR SIMA20140802007

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 24,443 hours, 20,113 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 142093
- Part serial: 431
- Condition: Failed
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

BRAKE INBD INOPERATIVE ON FINAL APPROACH CAUSED GO AROUND.  FOUND NO MSG ON CMC DOWNLOAD.  R & R BCU IAW AMM 32-41-02, FNC GOOD.
